# SDR AALA20100620HNL01

- Difficulty date: June 20, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 51,672 hours, 14,069 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 60B924005
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - CREW REPORTED LEFT CENTER FUEL LOW PRESSURE LIGHT ILLUMINATED IN CRUISE ON OVERHEAD AND NO ASSOCIATED EICAS MESSAGE.  EMERGENCY DECLARED RETURNED HNL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT FUEL LOW PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
